# SDR FDEA201110034271

- Difficulty date: October 3, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 41,734 hours, 9,608 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Cracked
- Location: Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O "NR1 HYD LOW" ALERT APPEARED WITH FLUID DECREASING THEN HYD FAIL ALERT IN NR1.  FLUID QUANTITY INDICATED 0.  FOUND CRACKED UNION NR 1 HYD RETURN LINE, PERFORMED REPAIR IAW AMM 20-10-01.   REMOVED AND REPLACED NR 1 ENGINE MANIFOLD FILTERS IAW MM 29-12-41-2.  REPLACED NR 1 ENGINE LEFT AND RIGHT HYDRAULIC PUMPS IAW MM 29-11-20-4-2.   SERVICED HYDRAULIC SYSTEM IAW MM 29-11-20.  BOTH HYDRAULIC PUMPS, FILTER MANIFOLD AND SLAT REPAIR LEAK CHECKED GOOD. INSTALLED SLAT PANEL IAW MM 57-40-01-4. OK FOR SERVICE.
